# SDR 02FDEA00218

- Difficulty date: March 26, 2002
- Submitted: March 29, 2002
- Operation: Air carrier
- Aircraft: N308FE
- Make and model: Doug DC-10-30
- Aircraft serial: 48297
- Aircraft time: 41,239 hours, 12,372 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Malfunctioned
- Location: Lt Wing
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

WRI 27-50-7942 WITH FLAPS SEL AT 50 DEG LEFT TAPE IND 45 DEG IN FLT ON GRD FLAP TAPE GO TO 50 DEG.  REMOVED AND REPLACED O/B FLAP PER MM 27-50-02-4.
